MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; REVERSE SHOULDER SYSTEM GRS BASEPLATE - Ø24.5X20 - FULL WEDGE 20°

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; REVERSE SHOULDER SYSTEM GRS BASEPLATE - Ø24.5X20 - FULL WEDGE 20°
Model Number 04.01.0402
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 06/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 jun 2025.Lot 2339032: (b)(4) items manufactured and released on 14-aug-2024.Expiration date: 2029-07-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
At 2 months from the primary, the patient came in reporting pain due to a glenoid loosening and the cause is unknown.The surgeon converted the patient from a reverse shoulder to a hemi.The surgery was completed successfully.

Brand Name
SHOULDER SYSTEM
Common Device Name
REVERSE SHOULDER SYSTEM GRS BASEPLATE - Ø24.5X20 - FULL WEDGE 20°
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22410974
Report Number3005180920-2025-00618
Device Sequence Number9692818
Product Code PHX
UDI-Device Identifier07630542714641
UDI-Public07630542714641
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K231911
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0402
Device Lot Number2339032
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Initial Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexMale
Patient RaceWhite